Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Stability and stabilization of continuous-time singular hybrid systems
Author: Xia, Y.
Boukas, E.K.
Shi, P.
Zhang, J.
Citation: Automatica, 2009; 45(6):1504-1509
Publisher: Pergamon-Elsevier Science Ltd
Issue Date: 2009
ISSN: 0005-1098
Statement of
Yuanqing Xia, El-Kebir Boukas, Peng Shi, Jinhui Zhang
Keywords: Stochastically stable; Linear matrix inequality (LMI); Markovian jump systems; Singular systems
Rights: Copyright © 2009 Elsevier Ltd. All rights reserved.
RMID: 0020128278
DOI: 10.1016/j.automatica.2009.02.008
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.